American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45M05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information
View Article: PDF

[2] C. Bardos, R. Santos and R. Sentis. Diffusion approximation and computation of the critical size . Trans. Amer. Math. Soc. 284 (1984) 617-649. MR 743736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Maria Luisa Mascarenhas. A linear homogenization problem with time dependent coefficient . Trans. Amer. Math. Soc. 281 (1984) 179-195. MR 719664.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. S. Jordan, Olof J. Staffans and Robert L. Wheeler. Local analyticity in weighted $L\sp{1}$-spaces and applications to stability problems for Volterra equations . Trans. Amer. Math. Soc. 274 (1982) 749-782. MR 675078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Olof J. Staffans. Positive definite measures with applications to a Volterra equation . Trans. Amer. Math. Soc. 218 (1976) 219-237. MR 0458086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] J. S. W. Wong and R. Wong. Asymptotic solutions of linear Volterra integral equations with singular kernels . Trans. Amer. Math. Soc. 189 (1974) 185-200. MR 0338718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Viorel Barbu and Stanley I. Grossman. Asymptotic behavior of linear integrodifferential systems . Trans. Amer. Math. Soc. 173 (1972) 277-288. MR 0308712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gunnar A. Brosamler. On the asymptotic behaviour of nonnegative solutions of a certain integral inequality . Trans. Amer. Math. Soc. 165 (1972) 275-289. MR 0291739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. C. MacCamy and J. S. W. Wong. Stability theorems for some functional equations . Trans. Amer. Math. Soc. 164 (1972) 1-37. MR 0293355.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1